Citation: Wilo6865. "Meth Not Working: An Experience with Methamphetamine, Venlafaxine, Lamotrigine & Risperidone (exp102983)". Erowid.org. Sep 19, 2019. erowid.org/exp/102983
My psych medication regimen is as follows:
Venlafaxine ER 150mg
I was using Meth for a a month and few weeks but didn't feel the effects. My Route of Administration was IV. Method of preparing my shot: I crushed the crystals so they'd fit into the syringe, fill up the syringe, put back the plunger and sucked in water through the needle.
For a month and a few weeks I was using Meth and it wasn't working estimated use was .5g a day for three days straight per week. Would do the .5g in 3 to 4 shots. Would finish the daily dose in a period of 12 hours.
I felt a slight rush and very mild effect, so during this time I found myself chasing that rush, I was using without dosing because I couldn't feel it so kept on using. Following this pattern I got frustrated and in an attempt to get high the following took place:
Day0 shot .5g in morning and .5g 12 hours later. Sill don't feel it but I don't stress I was done by 3:00am (beginning of Day1). Spent 4 days awake playing with electronics PC & iPod. I wasn't time-oriented so checked calendar and bank statement and it's Day4 morning talk with my tweaker friend learned that I was geeking (spending a lot of time on a relatively simple task) though in computers there's no task completion, at least not for me... Also learned that I was actually tweaking those past two days (I was hallucinating music and shadows when working but thought it was sleep deprivation), had sex, felt higher, heart was pounding took a xanax thinking it would put me to sleep like usual but it just relaxed me and eased the chest pain. Went home took a Remeron (they usually knock me out for more than 20 hrs) slept... I know I went to work for a shift but came back right to sleep. Woke up on Day7 feeling weird likes its close but not quite there (the high). Around Day3 night diet coke and cigarettes are tasting nasty among other weird body responses unconsciously started hydrating drinking sports drink....
From Day0 to Day3 I was tweaking just wasn't aware of it because the sense of euphoria wasn't there.
I was tweaking just wasn't aware of it because the sense of euphoria wasn't there.
Day4 had sex and felt higher, blood pressure rose, chest started to hurt, took 2mg Xanax and felt better. Had a couple of days off so I took a mirtazapine 30mg which knocked me out till Day7.
Since Day0 I forgot and/or ignored my alarms to take my medications.
My meth dosing is based on how many units of the syringe were filled with crystals before pushing in the plunger and adding water.
Day7 I started using again did 30 of a syringe, nice I can actually REALLY feel it this time so used keeping in mind dosing not too seriously till Day9 I just filled the syringe without dosing in mind filled it up 40ish. Too much seeing things like shadowing but not 'shadow people'. It was like everything was in slow motion and had a sequence of threes behind it. The best I can describe it is a visual echo.
It's been past a week and understand that Risperidone was neutralizing the receptors of serotonin and other neurotransmitters which gives the euphoria and pleasurable aspect of the high. So, during Day0 to Day3 I had lots of energy and was basically tweaking. Experienced Meth psychosis hallucinations (visual audio).
Watch for shooting and tweaking on the pipe kept smoking for hours. I did this for two days and have sores on my tongue and cheek. Get tips on eating, sleeping, and hydration to avoid this.
Without the Risperidone I'm able to feel it, haven't been able to find my adequate dose but 30 seems good 40 is too much.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.